# SDR ASOA201001969

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 24,643 hours, 21,284 cycles
- Engine: Ge CF341A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MSG ILLUMATED MOMENTARLY IN FLIGHT.  R & R LAV SMOKE DETECTOR, OPS CK GOOD REF AMM 26-16-01.
